# SDR QXEA2025011700009

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 19,966 hours, 13,406 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Interface Module
- Part number: 7517964967
- Part serial: 2006C351
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 10,425 hours, 7,755 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9988. STUCK MIC COM 1, INTERCOM TRANSMITTING OVER PA. CONSTANT TRIPPLE CHIME IN THE CABIN. REMOVED FROM SERVICE. FOUND FAULT CODE 23511002CMC C/W FIM TASK 23-51-00-810-865-A. PERFORMED OPS CHECK OF AIRBORNE AUDIO SYS IAW AMM TASK 23-51-00-710-801-A OPS CHECK FAILED FAULT PERSISTS. REPLACED #1 NIM, UPLOADED SOFTWARE AND PERFORMED OPERATIONAL TESTS, ALL CHECK GOOD A/C AND PLACARD REMAIN CAT III QUALIFIED.REPLACED #1 NIM, UPLD SOFTWARE AND PERFORMED ALL OPS CHECK PER E175 AMM TASKS 34-02-04-000-801 & 34-02-04-400-801. RETURNED TO SERVICE.
